# SDR GAIA04163

- Difficulty date: September 10, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N180AX
- Make and model: Boeing 727222
- Aircraft serial: 20041
- Engine: Pwa JT8D7B
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: S760,Bl0,Lbl20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION FOUND MAIN CABIN FLOOR SUPPORT AT BS 760, BL0 TO LBL20 DAMAGED.  REF FASI NR 87006, REPLACED FLOOR SUPPORT PN 65-25589-5 IAW SRM 51-30-2.
